# SDR AALA202108161243

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 32,482 hours, 12,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY 15WL FAILED TEST. REPLACED POWER SUPPLY BATTERY PER AMM 33-51-38.
